# SDR SWAA2022030382709

- Difficulty date: February 20, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 69,554 hours, 40,710 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DECK SUPPORT AT STA 887; BETWEEN FLOOR PANELS 140 CF AND 140 DF CORRODED; REF NRC D199682 FOR OPEN AND CLOSE OF FLOOR PANEL / REMOVED AND REPALCED CARGO AT STA 887 PER SRM 51-10-02 AND SRM 51-40-02 (SEE SA-M 326 #A1146747)
